# SDR CA030825016

- Difficulty date: July 16, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 6014T81G28
- Condition: Failed
- Location: Accessory
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) LT FUEL PUMP  AND LT SCAV EJECTOR CAUTION MESSAGES WERE POSTED AND LT ENGINE FUEL PRESSURE WENT TO ZERO CAUSING THE LT ENGINE TO SHUT DOWN.  NO N2 ROTATION WHEN STARTER MOTORED.  REPLACED ENGINE QEC ASSEMBLY.
